1998, 1998(Special): 72-78. doi: 10.3934/proc.1998.1998.72

Applications of critical point theory to homoclinics and complex dynamics

1. 

Department of Mathematics, Scuola Normale Superiore, Pisa, 56100

Published  November 2013

Please refer to Full Text.
Citation: Antonio Ambrosetti, Massimiliano Berti. Applications of critical point theory to homoclinics and complex dynamics. Conference Publications, 1998, 1998 (Special) : 72-78. doi: 10.3934/proc.1998.1998.72
[1]

Antonio Ambrosetti, Massimiliano Berti. Homoclinics and complex dynamics in slowly oscillating systems. Discrete & Continuous Dynamical Systems - A, 1998, 4 (3) : 393-403. doi: 10.3934/dcds.1998.4.393

[2]

Jingxian Sun, Shouchuan Hu. Flow-invariant sets and critical point theory. Discrete & Continuous Dynamical Systems - A, 2003, 9 (2) : 483-496. doi: 10.3934/dcds.2003.9.483

[3]

Anna Maria Candela, Giuliana Palmieri. Some abstract critical point theorems and applications. Conference Publications, 2009, 2009 (Special) : 133-142. doi: 10.3934/proc.2009.2009.133

[4]

Salvatore A. Marano, Sunra Mosconi. Non-smooth critical point theory on closed convex sets. Communications on Pure & Applied Analysis, 2014, 13 (3) : 1187-1202. doi: 10.3934/cpaa.2014.13.1187

[5]

Eugen Mihailescu. Applications of thermodynamic formalism in complex dynamics on $\mathbb{P}^2$. Discrete & Continuous Dynamical Systems - A, 2001, 7 (4) : 821-836. doi: 10.3934/dcds.2001.7.821

[6]

Marc Kesseböhmer, Sabrina Kombrink. A complex Ruelle-Perron-Frobenius theorem for infinite Markov shifts with applications to renewal theory. Discrete & Continuous Dynamical Systems - S, 2017, 10 (2) : 335-352. doi: 10.3934/dcdss.2017016

[7]

Salvatore A. Marano, Sunra J. N. Mosconi. Multiple solutions to elliptic inclusions via critical point theory on closed convex sets. Discrete & Continuous Dynamical Systems - A, 2015, 35 (7) : 3087-3102. doi: 10.3934/dcds.2015.35.3087

[8]

Hannelore Lisei, Radu Precup, Csaba Varga. A Schechter type critical point result in annular conical domains of a Banach space and applications. Discrete & Continuous Dynamical Systems - A, 2016, 36 (7) : 3775-3789. doi: 10.3934/dcds.2016.36.3775

[9]

Monica Lazzo, Paul G. Schmidt. Monotone local semiflows with saddle-point dynamics and applications to semilinear diffusion equations. Conference Publications, 2005, 2005 (Special) : 566-575. doi: 10.3934/proc.2005.2005.566

[10]

Giovanni Forni, Carlos Matheus. Introduction to Teichmüller theory and its applications to dynamics of interval exchange transformations, flows on surfaces and billiards. Journal of Modern Dynamics, 2014, 8 (3&4) : 271-436. doi: 10.3934/jmd.2014.8.271

[11]

Enrico Valdinoci. Contemporary PDEs between theory and applications. Discrete & Continuous Dynamical Systems - A, 2015, 35 (12) : i-i. doi: 10.3934/dcds.2015.35.12i

[12]

Jonathan H. Tu, Clarence W. Rowley, Dirk M. Luchtenburg, Steven L. Brunton, J. Nathan Kutz. On dynamic mode decomposition: Theory and applications. Journal of Computational Dynamics, 2014, 1 (2) : 391-421. doi: 10.3934/jcd.2014.1.391

[13]

Jianghong Bao. Complex dynamics in the segmented disc dynamo. Discrete & Continuous Dynamical Systems - B, 2016, 21 (10) : 3301-3314. doi: 10.3934/dcdsb.2016098

[14]

Vesselin Petkov, Luchezar Stoyanov. Ruelle transfer operators with two complex parameters and applications. Discrete & Continuous Dynamical Systems - A, 2016, 36 (11) : 6413-6451. doi: 10.3934/dcds.2016077

[15]

Michal Fečkan, Vassilis Rothos. Bifurcations of periodics from homoclinics in singular O.D.E.: applications to discretizations of travelling waves of P.D.E.. Communications on Pure & Applied Analysis, 2002, 1 (4) : 475-483. doi: 10.3934/cpaa.2002.1.475

[16]

Pilar Bayer, Dionís Remón. A reduction point algorithm for cocompact Fuchsian groups and applications. Advances in Mathematics of Communications, 2014, 8 (2) : 223-239. doi: 10.3934/amc.2014.8.223

[17]

Ram U. Verma. On the generalized proximal point algorithm with applications to inclusion problems. Journal of Industrial & Management Optimization, 2009, 5 (2) : 381-390. doi: 10.3934/jimo.2009.5.381

[18]

P. Candito, S. A. Marano, D. Motreanu. Critical points for a class of nondifferentiable functions and applications. Discrete & Continuous Dynamical Systems - A, 2005, 13 (1) : 175-194. doi: 10.3934/dcds.2005.13.175

[19]

Svetlana Katok, Ilie Ugarcovici. Theory of $(a,b)$-continued fraction transformations and applications. Electronic Research Announcements, 2010, 17: 20-33. doi: 10.3934/era.2010.17.20

[20]

Maoan Han, Xiaoyan Hou, Lijuan Sheng, Chaoyang Wang. Theory of rotated equations and applications to a population model. Discrete & Continuous Dynamical Systems - A, 2018, 38 (4) : 2171-2185. doi: 10.3934/dcds.2018089

 Impact Factor: 

Metrics

  • PDF downloads (0)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]